# SDR ASAA2021050634772

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 47,589 hours, 14,293 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010303
- Part serial: 006591
- Condition: Dim
- Location: Cockpit Lt
- Part time: 15,816 hours, 5,116 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC SCREEN DOES NOT GET VERY BRIGHT. GROUNDED - YES. REMOVED AND REPLACED CAPTAINS CDU B737-800 AMM 34-61-01. OPS CHECK GOOD.
